# SDR CA101230006

- Difficulty date: October 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 180J
- Aircraft time: 2,705 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655457A7BP
- Condition: Separated
- Location: Engine
- Part time: 1,445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR ANNUAL INSP IT WAS OBSERVED THAT NR 3 CYL BARREL HAD SEPARATED FROM THE HEAD.  THE CYL WAS REPLACED WITH NEW WITH NO FURTHER INCIDENTS.
